# SDR DALA2018121767232

- Difficulty date: December 16, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 53,523 hours, 24,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 500h-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0866134) DURING INSPECTION FOUND CRACK ON INTERCOSTAL BTW STATION 500H AND 500I STR 25RH AT FWD CARGO COMPARTMENT. INTERCOSTAL BTW STATION 500H AND 500I , STR 25RH AT FWD CARGO COMPARTMENT WAS REPLACED PER B737-800 SRM 51-40-02 PAR 4 , 7, AND DWG 143A7510-5 REV B.
